# SDR NSVA201075

- Difficulty date: April 18, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N204CJ
- Make and model: Saab 340B
- Aircraft serial: 340B204
- Aircraft time: 39,720 hours, 47,019 cycles
- Engine: Ge CT79B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CAPTAIN APPLIED POWER FOR TAKEOFF AND THERE WAS A TORQUE SURGE.  CAPTAIN ELECTED TO ABORT TAKEOFF AND RETURNED TO GATE.  COULD NOT DUPLICATE GRIPE.
